Thanks for the insight. And, your're right he isn't really getting high per se, but he sure is acting doped. I do have first hand experience with the subutex also. He gave me half a pill about a week ago for a hangover. And I spent the entire day,every 20 minutes or so,vomiting..still, ironically, I felt kind of "nice" sort of relaxed and warmish (despite the constant puking)..but nothing like an opiate. Don't worry, I won't be going near the Subutex again. I have done poppy tea and snorted heroin, also made me puke a little, but I've never developed a craving for either. I can take it or leave it, I guess. I have noticed though that with poppy tea,for every day on it, expect 2 days of come down and a week before you feel normal again, that stuff is strong!! Good luck with your detoxing!
you were prolly puking because you have a VERY low tolerance to opiates...i puked the first few times i shot heroin..anyway subutex is actualy a strong opiate i read the ONE 8mg subutex is equal to 30 to 40mg of methodone...
how are you doing today any better? just checking in w you
I did think the you couldn't get as high from the subutex. Would you think skipping a dose for 1-2 days and then taking it as well as skipping the benzo...would constitute abuse? I suspect my husband is doing this to get any high he can..but he denies it of course.
i just switched from 70mgs of methodone to THREE 8mg subutex a day and im also on 4mgs of xanax a day...you have to be carful mixing subutex with xanax or any other "benzo"...and um..even though theres no "opate blocker" in subutex it still binds so tightly to the opiate receptors in the brain that it literaly blocks you from getting high on vics percs or heroin etc etc. as for getting high from the subutex YES it is possible but getting high from it is "SUPPOSEDLY" much harder to do and is "SUPPOSEDLY" alot milder than other opiates due the way it works in the brains opiate receptors..he is prolly getting high from the mixture of xanax and subutex..his body should adjust..unless he is purposly taking too much
Benzo's are nothing to play around with...
After long term use "skipping a day" could land him in the hospital. If you or he has used Xanax for any length of time, meaning more than two weeks on a daily basis... you will have to wean yourself off the drug.
YOU CAN NOT C/T with benzodiazapines. It is physically dangerous and could cause seizures...and rebound anxiety that is unbearable.
Ask me how I know *sweet smile*.....
Subutex is suboxone without the extra drug that blocks your ability to shoot it or get high. So yes, you can get high from subutex, thats why most doc's prescribe suboxone instead of subutex. And as with any opiate, mixing xanax or other benzo's greatly enhances the opiate's effect. Often opiate addicts will begin doing this once their opiate tolerance is so great that they no longer get high, but rather just take the opiate's to not be sick. Oxycontin is a perfect example. Snorting 80 mg's of OC mixed with 1 to 2 mg of xanax will get you higher than snorting 240 mg's of Oxy. I've done it, so I know. But talk about rolling the dice!, xanx withdrawal is LOOONNNNGGG and terrible, so combining it with opiate withdrawal is pure hell. ANd even more dangerous is the fact that mixing benzo's with opiates greatly reduces your respiratory functions and is the easiest way to Overdose and/or die. To the woman who asked if her husband is getting high, YES he is! and like any addict, he'll deny it so that you don't bother him about it. Addiction always comes first, unfortunately. If he's sleeping and nodding out all day then obviously he's high. Your just hoping it's not true, but you should know that his doctor, like many doctors who don't know enough about subutex or suboxone, is an idiot, and your husband is in more danger than ever befor in his life! No knowledgale doc would EVER prescribe benzo's and opiates, get a second opinion if you dont believe me...good luck, I gotta go chase the dragon
Hey I just got into pills such as roxy, but to much money so I been doing heroin. And I've had to many friends dead from it who are brothers to me.. Is there any over the counter meds u can buy to help withdrawls I just took some xanax and took some subutex probably a bad i idea from what I here but I need to be done, I need to live a good life and make up for my bestes friends life. Anyone no anything I don't have insurance just looking to not me sick
Subutex isn't the same as suboxone... Also subutex doesn't get you more high than suboxone.. The only reason they put nal in suboxone was to keep rights to the drug and make money. That crap makes you sick and I'm sick of seeing people respouting the crap the drug company reps sold these quack doctors to get them to prescribe suboxone and not subutex because it went generic.
Just some info:
Subatex may make you feel sleepy and taking painkillers and cough medicines that contain opoid related substances may make this worse.
Suboxone is benzo plus nalaxone.
Subatex is beprenorphine hydrochloride.
hope our ok today? x
I agree about the Xanax, it is a benzo, I'm not sure about the equivalencies of Xanax, but I know for sure that 2mgs of klonopin is equal to 40 mgs of Valium. It's very addicting, as are all benzos and you can become addicted in as little as 2 weeks. It is a very long withdrawal, I was on klonopin for anxiety and then I had to taper off it by crossing over to valium so that I could taper safely and slowly.
one 8 mg of 'Sub' is NOT equal to 30-40 mgs of methadone. it is actually equal to 150 mgs of morphine! which is just about equivalent to methadone!
40mg of Methadone is equal to about 0.8 mg Sub.
This is an older thread, it's always best to start a new thread as the older ones get passed by!
Excuse me,,, but I have NO idea where you are getting your information from!
Suboxone is most definitely NOT Benzos + Nalaxone! The ONLY difference between Suboxone and Subutex is the fact that Suboxone has the nalaxone in it which blocks opioid to your receptors. Subutex does not have nalaxone.
Both were created as a synthetic opioid and both have a half life of 37.5 hours, which means ONE single dose will stay in your system for up to 8 Days! ( hence why it is so difficult to taper off the sh*t ) Withdrawals from buprenorphine ( Suboxone or Subutex) can be much worse than even coming off heroin in some ways. Maybe not as severe, but much longer and most of the time much worse to deal with. If you are trying to quit any opioid the best way is to slowly taper down on your own and when you start feeling a little ill,,, go with it for as long as you can and then take as little as you can just to stop the withdrawals. Continue, until you are low enough to jump. for example on oxycodone, I would say jump at 7.5 mgs. With Suboxone and Subutex, I have witnessed people taking ( pin head size ) doses (literally micrograms) for a few weeks before they could even think about jumping. Also with Subs the PAWS Craving can last for up to a year or more. again simply because the half life is so da*m long!!! * Hope this helps.
Hello Nursegirl, and good morning. You are correct about starting a new thread etc. I was just reading this thread and I wasn't looking to post, but it amazed me on how un-educated these posts are..... so I just thought I'd throw my 2 cents in. I am finished now.. and hopefully these folks will get an email about my replies to them. and your calculations are just about the same as mine when it comes to Methadone vs Subs. Folks don't realize just how strong Bupe is! and what really ticks me off is that even DRs have NO clue either! * Have a great day! :)
I've been taking subutex and xanax for about a year now. I was on percocet 30s and oxycontin 80mg but thought subutex was a good way for me to escape all the grief of withdrawing half the time. I take subutex in the morning and xanax at night usually. Then I started to mix them a little. Sometimes I felt really weird and not right plus was getting xanxious and worried. I've been to the hospital a couple times and thought I was dying. Some people can handle the 2 drugs together at the same time but I cannot. And I'm taking more xanax now than ever before so that could be contributing to my problem. I take 2-3 xanax bars a day if i can get my hands on them. And when I don't have xanax, which has been quite a bit lately, I can't do hardly any subutex. Like that guy was saying like a push pin size of subutex or smaller. Plus I've been having chest pains. I don't know what to do. Should I try to get off the subutex and opiates forever? I also am prescribed klonopins and have been taking way too many. It's like do I try and ween off of benzos first or opiates? Does anyone have any advice? I feel like if I carry on like this my heart and organs are going to get very weak. Please help.